# SDR FDEA202303190469

- Difficulty date: March 19, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37721
- Aircraft time: 52,739 hours, 8,820 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 256W35105
- Part serial: 340631
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS DRIVE EICAS AFTER TAKEOFF.   REF TSI 27-80/4883, PUT THE AIR/GROUND SYSTEM IN THE AIR MODE. PERFORMED STEP 7,   OPS FLAPS WHEN FSEU #2 IN CONTROL, ALL OPS SATISFIED. OPS FLAPS WHEN FSEU #1 IN CONTROL, MX MSG 27-20391 LATCHED WITH STATUS MSG FLAP/SLAT CONTROL 1, AND FSEU #1 FAULT IN FLAP/SLAT MAINT PAGE. REPLACED FSEU #1 REF WRI 27-  50/4887 AND PERFORMED FSEU #1 SOFTWARE CONFIGURATION CHECK AND SELF TEST, ALL TEST SATISFIED, STATUS MSG, MX MSG CLEARED &  FAULT CORRECTED REF FIM 27-51-00.  PERFORMED STEP 7 AGAIN IN AIR MODE, OPS FLAPS WHEN FSEU #2 IN   CONTROL, ALL OPS SATISFIED.  OPS FLAPS WHEN FSEU #1 IN CONTROL, ALL OPS SATISFIED.  ALL WORK ACCOMPLISHED IAW WRI 27-50/4918, 4919, 4920, 4921, 4925 & 4926.
